# SDR UPS06446972

- Difficulty date: May 4, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65B0794227
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C N/G WHEEL WELL LT SIDEWALL PANEL VERTICAL BEAM TYPICAL CLIP FOUND CRACK AS MARK AT STA 280 WL 163 LBL 30.  CRACK LENGTH .25 INCH.  N/G WHEEL WELL LT SIDEWALL PANEL VERTICAL BEAM CLIP REPLACED AND INSTALLED AT BS 280 WL 163 LBL 30 AREA AS PER SRM 51-10-01 PG 9 AND 51-30-02.
